# SDR YENA2025032500314

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,054 hours, 21,699 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON DOOR EMERGENCY EXIT (FWD RH EEH ) Z843 INNER FRAME SEGMENTS 1 ( FWD AND AFT ) CRACK L=0.095 INCH; REF TO AEROMAN WO 2025 47/1 NR 2025-133805, REMOVED AND REPLACED FRAME SEGMENTS ON EMERGENCY EXIT DOOR 843 FOLLOWING INSTRUCTIONS OF TASK CARD.
